MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA PLUS VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA PLUS VASCULAR COVERED STENT
Model Number AVSL06060
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158); Retraction Problem (1536); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The catalog number identified has not been cleared in the u.S.But, it is similar to the covera plus covered stent products that are cleared in the us.The 510 k number and pro code for the covera plus covered stent products are identified respectively.The lot number for the device was provided.The device history records are currently under review.The device is pending return.The investigation is currently underway.(expiry date: 07/2023).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during two stent grafts placement procedure in the common iliac arteries, using the covered endovascular reconstruction of aortic bifurcation (cerab) technique, the first stent graft was successfully placed in the common iliac; however, during an attempt to implant the second stent graft, the health care provider (hcp) allegedly experience resistance during deployment and decided to remove the delivery system.It was further reported that an alleged retraction problem occurred resulting in the loss of access site as the guidewire/sheath/device were removed as a single unit.The hcp then decided to halt the procedure and performed a femoral-femoral bypass the following day to conclude treatment.Reportedly, the patient then had three more surgeries, was intubated, approximately three days later the patient expired.The relationship between the device related issues and the patient impact is unknown.
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the u.S.But, it is similar to the covera plus covered stent products that are cleared in the us.The 510 k number and pro code for the covera plus covered stent products are identified in d2 and g5 respectively.H10: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Additional complaint has not been reported for this lot, previously.Based on evaluation of the sample the inability of an adhesive joint (slide block/tether/diving sheath) to withstand tension force during deployment is confirmed.The reported problems to remove the delivery system and the loss of the access could not be reproduced.The reported use of the device for endovascular reconstruction of the aortic bifurcation represents an off-label use.A definite root cause is not yet available and will be documented upon being identified.H10: d4 (expiry date: 07/2023), h6 (device code, investigation, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the u.S.But, it is similar to the covera plus covered stent products that are cleared in the us.The 510 k number and pro code for the covera plus covered stent products are identified in d2 and g5 respectively.H10: the lot number for the device was provided.The device history records are currently under review.The device was received for evaluation.The investigation is currently underway.H10: d4 (expiry date: 07/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA PLUS VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15271852
Report Number9681442-2022-00246
Device Sequence Number6599706
Product Code PFV
UDI-Device Identifier00801741106644
UDI-Public(01)00801741106644
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Model NumberAVSL06060
Device Catalogue NumberAASLE06060
Device Lot NumberANFU3100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/29/2022
10/10/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/22/2022
10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexFemale
Patient Weight58 KG